# SDR REXA2022110700958

- Difficulty date: October 18, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341707
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H F.S. 280 WEB IS CORRODED.     REMOVED L/H F.S 280 LOWER WEB IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 FABRICATED LOCATED AND DRILLED NEW F.S 280 LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01 REV 38 INSTALLED LH FS 280 IAW CRJ900 SRM 53-11-10-201-004-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01 WEB PN CC670-34170-7
